# SDR MASA200601411

- Difficulty date: May 25, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 21,509 hours, 17,966 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7295 ABE - SPOILERON FAULT MESSAGE.  RESET SYSTEM.
